# SDR 95ZZZW657

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot Door
- Part number: 57695832
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 'A' CHECK, FOUND RIGHT INBOARD SLOT DOOR HAS LEVEL II CORROSION AT INBOARD AND OUTBOARD ENDS AROUND FASTENERS HEADS.  (W)
